MathSciNet Relay Station
MathSciNet bibliographic data
MR1097163 17B70 (17A70 17B55)
Bell, Allen D.; Farnsteiner, Rolf On the theory of Frobenius extensions and its application to Lie superalgebras. Trans. Amer. Math. Soc. 335 (1993), no. 1, 407–424.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement